# SDR F3LA97098

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - UPON ARRIVAL, FLIGHT CREW REPORTED L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED LAMP AND CHECKED OK.  (M)
